MOBIC

Discussion in 'Fibromyalgia Main Forum' started by sunshine5050, Sep 14, 2005.

  1. sunshine5050

    sunshine5050 New Member

    I KEEP GOING ON AND OFF MOBIC. I CAN'T REALLY TELL IF IT WORKS OR NOT. I STILL HURT,SO WHY TAKE IT. I SWEAR THE ONLY THING THAT REALLY HELPS ME IS ULTRACET 325MG. IT LESSENS THE PAIN AND IT ALSO MAKES ME FEEL BETTER MENTALLY.
    I THINK ALL THESE DRUGS ARE MAKING US SICKER,FATTER, AND MORE DEPRESSED. I AM ABOUT READY TO KICK IT ALL.WHAT DO YOU THINK ABOUT THIS. I KNOW IT IS DIFFERENT FOR EVERYONE.

    GOD BLESS
    SUNSHINE 5050
  2. Dee50

    Dee50 New Member

    I hope you will talk with your doctor about this and let him or her know what you wish to do. I do not take pres. medicine because in my past drugs I tried did no work for me because I always get so many of the bad side effects that I always ended up with more problems (or symptoms) which ment more pills. But thats just me. Lots of folks on this site are using pres. drugs that are helping them very much. It my be that you're doses are wrong for you. If you have found help with pain I don't think I would be in a hurry to stop using it :)
    You may need to play detective for a while and start some investigating of your own. Just an idea that might help.
    I don't use pres. drugs and believe me I still have lots of sicker, fatter and depressed days and weeks. That seems to be the nature of this EBV I'm dealing with.
    Take care
    Dee50
  3. alec

    alec New Member

    I have taken Mobic and found that it did help me, although I attributed weight gain to the medication. I'm trying to go to something more natural and get off the Mobic completely. It did take a couple of weeks before I noticed improvement when I started the Mobic. Hope you find some relief soon.

    Mrs. Alec
    [This Message was Edited on 09/14/2005]
  4. Tiels

    Tiels New Member

    doesn't help me in the least.

    I have better luck with the muscle relaxer Skellaxin when the muscles are inflamed. I take it as needed.

    I try to stay with generic Tylenol and pure asprin for pain. I have some Ultram: take it with some tylenol and you get Ultracett.

    My sleep patterns suffer if I use pain meds too.
  5. fivesue

    fivesue New Member

    It seems that anything that may make you feel less pain or less depression or less sleep deprived, all make us gain weight. And, as Dee said, even without, she has all this problems. I just don't know.

    I will continue to take my meds as I know what it was like before them. I would not want to be there again...depression, headaches, etc. ect.

    So, I'll get myself off my rant. I'm tired, I want to sleep, I'm sore from therapy yesterday and I just don't want to face life anymore right now.

    I do hope you find the answer. If you do, please share it!!

    Hugs,
    Sue